# SDR DALA1013020926

- Difficulty date: June 13, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N926DL
- Make and model: Doug MD-88
- Aircraft serial: 49713
- Aircraft time: 57,717 hours, 44,190 cycles
- Engine: Pwa JT8D219
- Engine time: 18,964 hours, 36,116 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

INITIALLY AFTER TAKEOFF, CREW REPORTED SMOKE IN THE CABIN, THEN STATED IT HAD DISSIPATED AND WOULD CONTINUE.  SMOKE LATER RETURNED AND DECISION WAS MADE TO DIVERT.  MX ACCOMPLISHED DUCT BURN OUT IAW OPS 5089. (DLM88101485)
